• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8542
School of Mathematics
  Title:   Zero-divisor graphs of amalgamated duplication of a ring along an ideal
  Author(s):  H. R. Maimani (Joint with S. Yassemi)
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  212
  Year:  2008
  Pages:   168�174
  Supported by:  IPM
  Abstract:
Let R be a commutative ring with identity and let I be an ideal of R. Let R \bowtie I be the subring of R ×R consisting of the elements (r, r+ i) for rR and iI. We study the diameter and girth of the zero-divisor graph of the ring R \bowtie I.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right